Synthetic Designer Drug N-Bomb Deadly Side-Effects | Dangers of N-Bomb

Synthetic Designer Drug N-Bomb Can Be Deadly

Oct 3 • Drug Side-Effects • 1630 Views • Comments Off

Synthetic drugs are chemical compositions of various substances. They are ever-changing substances that make it difficult to predict how the drug will affect people. The synthetic hallucinogen known by the names “N-Bomb,” “251,” and “Smiles” produces effects similar to taking LSD. Health officials are seeing patients arriving in emergency rooms with dangerous reactions from taking even one dose of these drugs at parties or with friends.

It is difficult to ban many synthetic drugs because the drug chemists constantly change substances to keep their drug “legal.” Many states and communities are working to raise awareness and pass legislation that helps limit and ban the use of these synthetic drugs.

“Chemists” Constantly Changing N-Bomb’s Ingredients To Prevent Being Banned

The synthetic drug N-Bomb is so-called because the chemicals that make up the main ingredients are N-BOMe. While those ingredients may be a large part of the drug, chemists of these drugs are constantly tweaking the composition of their drugs in order to keep their product from being banned. In the meantime, people can find these drugs too easily on the Internet and from foreign markets.

Synthetic drugs like N-Bomb can be deadly because the chemicals in them make them impossible to predict how they will affect the body. Each person’s body chemistry will react differently to the drugs, making it even more impossible to predict the drug’s effects. Even clinical trials cannot help medical professionals predict the power of the drugs, according to health officials. Most of the drugs have never been studied in clinical trials.

N-Bomb Has Life-Threatening Side-Effects

Some young people have had life-threatening reactions to N-Bomb. Severe persistent seizures caused hospital personnel to have to force a young adult into a coma-like state just to stop his seizures. Each time the young person was taken out of the coma, the seizures would restart. It took a week for him to recover from one night’s effects of N-Bomb.

A week after a young woman had severe reactions to taking N-Bomb, she still had some memory loss and problems focusing. Without physicians knowing exactly what is in the mixture, it becomes more difficult for them to quickly and efficiently heal the patient.

It’s like taking apart and piecing together a puzzle. When investigators work with synthetic drugs, they have a team that must dissect the chemicals to figure out all the substances that are present in those drugs. Synthetic drugs are ever-changing.

Those who mix these drugs are constantly changing the chemical composition of their product each time legislation bans one of the chemicals found in their mixture. When one chemical in the composition is banned, chemists find a new “legal” substance to substitute for it. Chemists are trying to always be one step ahead of legislation that bans certain drugs they mix in their synthetic cocktails.

Related Posts

Comments are closed.

« »